# SDR FDKA200612356

- Difficulty date: December 9, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- Aircraft time: 14,397 hours, 13,446 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6059 MCO-RIC (1802 PHX LCL).  CREW ABORTED T/O DUE TO SERVICE DOOR OPEN INDICATION ON EICAS.  MX VERIFIED DOOR CLOSED AND REPAIRED WIRING.
